S. Arlot and A. Celisse, A survey of cross-validation procedures for model selection, Statistics surveys, vol.4, pp.40-79, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00407906

F. Bach, High-Dimensional Non-Linear Variable Selection through Hierarchical Kernel Learning. working paper or preprint, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00413473

L. Peter, O. Bartlett, S. Bousquet, and . Mendelson, Local Rademacher complexities. Ann. Statist, vol.33, issue.4, pp.1497-1537, 2005.

A. Berlinet and C. Thomas-agnan, Reproducing Kernel Hilbert Spaces in Probability and Statistics, 2003.

G. Blatman and B. Sudret, Adaptive sparse polynomial chaos expansion based on least angle regression, Journal of computational Physics, vol.230, pp.2345-2367, 2011.

C. Borell, The Brunn-Minkowski inequality in Gauss space, Invent. Math, vol.30, pp.207-216, 1975.

S. Boucheron, G. Lugosi, and P. Massart, A sharp concentration inequality with applications. Random Structures & Algorithms, vol.16, pp.277-292, 2000.

S. Boyd, N. Parikh, E. Chu, B. Peleato, and J. Eckstein, Distributed optimization and statistical learning via the alternating direction method of multipliers, Found. Trends Mach. Learn, vol.3, issue.1, pp.1-122, 2011.

S. Bubeck, Convex optimization: Algorithms and complexity, of Foundation and trends in Machine Learning, vol.8, pp.231-357, 2015.

F. Chung and L. Lu, Concentration inequalities and martingale inequalities: a survey, Internet Math, vol.3, issue.1, pp.79-127, 2006.

B. S. Cirel'son, I. A. Ibragimov, and V. N. Sudakov, Norms of Gaussian sample functions, Proc. 3rd Japan-USSR Symp. Probab. Theory, Taschkent, vol.550, pp.20-41, 1975.

N. Durrande, D. Ginsbourger, O. Roustant, and L. Carraro, {ANOVA} kernels and {RKHS} of zero mean functions for model-based sensitivity analysis, Journal of Multivariate Analysis, vol.115, issue.0, pp.57-67, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00601472

J. H. Friedman, With discussion and a rejoinder by the author, Ann. Statist, vol.19, issue.1, pp.1-141, 1991.

G. Roger, P. D. Ghanem, and . Spanos, Stochastic Finite Elements: A Spectral Approach, 1991.

L. Gu and F. J. Wu, A unified framework for uncertainty and sensitivity analysis of computational models with many input, SIMUL 2014 : The Sixth International Conference on Advances in System Simulation, 2014.

. Sr-gunn and . Kandola, Structural modelling with sparse kernels, MACHINE LEARNING, vol.48, issue.1-3, pp.137-163, 2002.

B. Iooss and P. Lemaître, A review on global sensitivity analysis methods, Uncertainty management in Simulation-Optimization of Complex Systems: Algorithms and Applications, 2015.
URL : https://hal.archives-ouvertes.fr/hal-00975701

A. Javanmard and A. Montanari, Model selection for high-dimensional regression under the generalized irrepresentability condition, Advances in Neural Information Processing Systems, vol.26, pp.3012-3020, 2013.

K. Kandasamy and Y. Yu, Additive approximations in high dimensional nonparametric regression via the salsa, Proceedings of the 33rd International Conference on Machine Learning, vol.48, 2016.

G. S. Kimeldorf and G. Wahba, A correspondence between bayesian estimation on stochastic processes and smoothing by splines, Ann. Math. Statist, vol.41, issue.2, pp.495-502, 1970.

V. Koltchinskii and M. Yuan, Sparse recovery in large ensembles of kernel machines, Proceeding of the 21st Annual Conference on Learning Theory, pp.229-238, 2008.

V. Koltchinskii and M. Yuan, Sparsity in multiple kernel learning, The Annals of Statistics, vol.38, issue.6, p.2010

M. Ledoux and M. Talagrand, Probability in Banach Spaces: Isoperimetry and Processes, 1991.

C. Leng, Y. Lin, and G. Wahba, A note on the Lasso and related procedures in model selection, STATISTICA SINICA, vol.16, issue.4, pp.1273-1284, 2006.

Y. Lin, . Hao-helen, and . Zhang, Component selection and smoothing in multivariate nonparametric regression, Ann. Statist, vol.34, issue.5, pp.2272-2297, 2006.

P. Massart, Lectures from the 33rd Summer School on Probability Theory, Lecture Notes in Mathematics, vol.1896, 2003.

L. Meier, S. Van-de-geer, and P. Bühlmann, High-dimensional additive modeling, The Annals of Statistics, vol.37, issue.6B, pp.3779-3821, 2009.

S. Mendelson, Geometric parameters of kernel machines, Computational learning theory, vol.2375, pp.29-43, 2002.

G. Pisier, The volume of convex bodies and Banach space geometry, Cambridge Tracts in Mathematics, vol.94, 1989.

, R Development Core Team. R: A Language and Environment for Statistical Computing. R Foundation for Statistical Computing, 2008.

G. Raskutti, M. J. Wainwright, and B. Yu, Minimax-optimal rates for sparse additive models over kernel classes via convex programming, J. Mach. Learn. Res, vol.13, pp.389-427, 2012.

P. Ravikumar, J. Lafferty, H. Liu, and L. Wasserman, Sparse additive models, J. R. Stat. Soc. Ser. B Stat. Methodol, vol.71, issue.5, pp.1009-1030, 2009.

P. Rigollet and A. B. Tsybakov, Sparse Estimation by Exponential Weighting, STATISTICAL SCIENCE, vol.27, issue.4, pp.558-575, 2012.

A. Saltelli, M. Ratto, T. Andres, F. Campolongo, J. Cariboni et al., Global sensitivity analysis: The primer, 2008.

I. M. Sobol, Sensitivity estimates for nonlinear mathematical models, Math. Model. Comput. Exp, vol.1, issue.4, pp.407-414, 1993.

I. Sobol, Global sensitivity indices for nonlinear mathematical models and their monte carlo estimates, The Second {IMACS} Seminar on Monte Carlo Methods, vol.55, pp.271-280, 2001.

C. Soize and R. Ghanem, Physical systems with random uncertainties: chaos representations with arbitrary probability measure, SIAM Journal on Scientific Computing, vol.26, issue.2, pp.395-410, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00686211

S. Touzani, Response surface methods based on analysis of variance expansion for sensitivity analysis, 2011.
URL : https://hal.archives-ouvertes.fr/tel-00614038

S. Touzani and D. Busby, Smoothing spline analysis of variance approach for global sensitivity analysis of computer codes, RELIABILITY ENGINEERING & SYSTEM SAFETY, vol.112, pp.67-81, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00616422

A. W. Van-der and . Vaart, Asymptotic statistics. Cambridge series in statistical and probabilistic mathematics, 2005.

G. Wahba, Spline models for observational data, CBMS-NSF Regional Conference Series in Applied Mathematics. Society for Industrial and Applied Mathematics (SIAM), vol.59, 1990.

G. Wahba, Y. Wang, C. Gu, R. Klein, and B. Klein, Smoothing spline ANOVA for exponential families, with application to the Wisconsin Epidemiological Study of Diabetic Retinopathy, Ann. Statist, vol.23, issue.6, pp.1865-1895, 1995.